Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 12, NWS Buffalo, NY

May 19, 2019Jefferson County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 19, 2019, 1:52 PM EDT for Jefferson County, New York. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2019, 1:52 PM EDT (17:52 UTC)
Expired
May 19, 2019, 2:30 PM EDT
In force
38 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 57 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

572 
WUUS51 KBUF 191752
SVRBUF
NYC045-191845-
/O.NEW.KBUF.SV.W.0012.190519T1752Z-190519T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
152 PM EDT Sun May 19 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jefferson County in central New York...

* Until 245 PM EDT..

* At 151 PM EDT, a severe thunderstorm was located 10 miles west of
  Dexter, or 17 miles west of Watertown, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Watertown, Fort Drum, Stony Point, Clayton, Dexter, Glen Park,
  Redwood, Kring Point State Park, Henderson Harbor and Wellesley
  Island State Park.

 This includes Interstate 81 between exits 45 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the Saint Lawrence River, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4422 7545 4381 7627 4389 7635 4396 7641
      4396 7634 4402 7636 4405 7642 4410 7643
      4414 7635 4420 7631 4422 7620 4424 7617
      4429 7614 4435 7601 4435 7595 4440 7586
TIME...MOT...LOC 1751Z 240DEG 49KT 4405 7626 

HAIL...<.75IN
WIND...60MPH
 
$$

Mitchell
2 follow-up statements
182 
WWUS51 KBUF 191821
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
221 PM EDT Sun May 19 2019

NYC045-191845-
/O.CON.KBUF.SV.W.0012.000000T0000Z-190519T1845Z/
Jefferson NY-
221 PM EDT Sun May 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN JEFFERSON COUNTY...

At 221 PM EDT, a severe thunderstorm was located near Redwood, or 11
miles north of Fort Drum, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Drum, Clayton, Wellesley Island State Park, Redwood, Kring Point
State Park, Philadelphia, Alexandria Bay, Theresa, Antwerp and Evans
Mills.

 This includes Interstate 81 between exits 49 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the lakes in northern Jefferson County, get away from 
the water and move indoors or inside a vehicle. remember, lightning 
can strike out to 15 miles from the parent thunderstorm. If you can 
hear thunder, you are close enough to be struck by lightning. Move 
to safe shelter now!  Do not be caught on the water in a 
thunderstorm.

&&

LAT...LON 4422 7545 4403 7583 4424 7617 4429 7614
      4430 7610 4435 7601 4435 7595 4440 7586
TIME...MOT...LOC 1821Z 241DEG 48KT 4422 7576 

HAIL...<.75IN
WIND...60MPH
 
$$

Hitchcock
760 
WWUS51 KBUF 191830
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
230 PM EDT Sun May 19 2019

NYC045-191840-
/O.CAN.KBUF.SV.W.0012.000000T0000Z-190519T1845Z/
Jefferson NY-
230 PM EDT Sun May 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.

LAT...LON 4422 7545 4403 7583 4424 7617 4429 7614
      4430 7610 4435 7601 4435 7595 4440 7586
TIME...MOT...LOC 1824Z 240DEG 49KT 4428 7560 

$$

Hitchcock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:34 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 19, 12:34 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1234 PM EDT Sun May 19 2019

.SYNOPSIS...
Very warm and humid conditions today will support a few rounds of
showers and thunderstorms this afternoon and tonight. A few storms
may become severe, especially from the Genesee Valley to points
southeast of Lake Ontario this afternoon. A cold front will cross the
area Monday with a few more scattered showers. Much cooler and drier
air will move into the region Tuesday and Wednesday as high pressure
builds into the Great Lakes.

&&

.NEAR TERM /THROUGH MONDAY/...
Visible satellite imagery showing an area of agitated cumulus moving
into Western NY late this morning, and radar imagery shows a few
isolated showers starting to pop. This area of cumulus is being
focused by a subtle mid level shortwave moving along the northwest
periphery of the upper level ridge, and will be the main focus for
the initial round of deep moist convection from midday through the
afternoon. Expect showers and storms to develop more robustly by
noon-1pm across Western NY as diurnal instability continues to
develop. This cluster of showers and storms will then move east
across the Genesee Valley and western Finger Lakes during the early
to mid afternoon, reaching points southeast of Lake Ontario by mid
to late afternoon. A few additional storms may develop on the
resultant composite outflow boundary from the western Southern Tier
into the Finger Lakes and Central NY during the late afternoon and
early evening.

Another round of showers and a few thunderstorms will arrive early
this evening across Western NY along a pre-frontal trough. These
showers and a few scattered storms will then move east across the
area overnight, with rain tapering off from west to east behind the
pre-frontal trough.

This first round of convection is most likely to be severe from
early afternoon through early evening. Temperatures in the low to
mid 80s inland from the lakes and surface dewpoints in the mid 60s
will contribute to moderate instability, with SBCAPE around
2000J/kg. Deep layer shear will improve to 35-40 knots in the 0-6km
layer, sufficient for upscale growth into clusters and possibly
bowing segments. The presence of lake breeze boundaries will also
aid in focusing and enhancing thunderstorms which develop,
especially just inland from the southeast corner of Lake Ontario.
The main severe weather risk will be damaging winds, with fairly dry
mid levels supporting DCAPE of around 750J/kg with attendant risk of
downbursts. The stronger cores may also produce large hail as well.
The second round of convection that arrives this evening along the
pre-frontal trough is less likely to be severe. The timing is fairly
late in the diurnal cycle, and this line will be crossing the
expanding stable lake shadow over and northeast of Lake Erie, which
will likely weaken convection.

Monday the mid level trough will move east across the eastern Great
Lakes, with a surface cold front moving east across the area. The
majority of the better moisture and convergence will be found along
the pre-frontal trough tonight, with much less in the way of deep
moisture and forcing for the actual cold front to work with.
Nonetheless, the cold front will produce a few scattered showers as
it crosses the area from morning through early to mid afternoon.
Enough instability may develop across Central NY and east of Lake
Ontario to support a few thunderstorms during the early to mid
afternoon. Western NY will dry out during the afternoon behind the
cold front, with clearing and drying aided by an expansive lake
shadow developing northeast of Lake Erie.

It will become quite windy Monday along and behind the cold front
given the favorable low track across southern Quebec, and a 50+ knot
low level jet lingering behind the cold front. Expect gusts of at
least 40 mph, with the strongest winds northeast of Lake Erie. If
enough sunshine develops prior to the stronger winds aloft moving
out, wind gusts may reach advisory criteria in some areas.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
One last lobe of moisture is set to rotate through the North
Country on Monday night, allowing for a continuation of
chances for showers there as much cooler air advances into the
region behind the cold front. This will be short lived, however,
as the upper low will quickly transition into maritime Canada
with a sprawling upper anticyclone builds in the southeastern
U.S. The pronounced upper ridge along the northern periphery of
this will be the dominant player in our weather through midweek,
resulting in decidedly dry conditions over our area as surface
high pressure and the attendant subsidence rule the roost
through the interval.

With the progression of the surface high across the area, low
level flow will quickly back of from the brisk 20-25 kt boundary
layer flow of early Tuesday, toward much lighter flow by
Tuesday evening, and eventually to southerly flow as the surface
high pushes to the east on Wednesday. This will allow for warm
advection to resume by midweek, as well, which will allow
temperatures to come out of the cool values of Tuesday morning
and rebound above normal by midweek.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Ridging will develop over the southeast U.S. through the Long Term
period. A deepening trough over the west coast and intermountain
west will initiate active weather over the western half of the
country. Active weather from the western trough will trek northeast
over the ridge resulting in mostly weak waves of low pressure to
pass over/near the western and north central NY area for most of
this period. Showery conditions are expected late Wednesday through
Saturday morning.

Temperatures will warm from the low to mid 60s on Wednesday to the
upper 60s and 70s for the rest of this period through the weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Scattered to numerous showers and thunderstorms will develop from
midday through afternoon, with the best coverage focusing from the
Genesee Valley to points east and southeast of Lake Ontario after
18Z. A few of these storms may become severe, with gusty winds and
hail. A second area of showers and a few scattered thunderstorms
will cross the area this evening through the early overnight, with
this convection likely to be weaker. CIGS/VSBY will remain VFR most
of the time this afternoon through the first half of tonight, with
any lower restrictions brief and local in thunderstorms.

A period of MVFR CIGS is likely late tonight through Monday morning
as low level moisture moves into the eastern Great Lakes along a
cold front. This cold front will produce a few scattered showers
Monday. It will become quite windy Monday, with gusts of over 35
knots from late morning through the afternoon, especially northeast
of Lake Erie.

Outlook...

Tuesday and Wednesday...Mainly VFR.
Thursday and Friday...Mainly VFR with a chance of showers and
thunderstorms.

&&

.MARINE...
A few scattered thunderstorms will develop this afternoon and the
first half of tonight. The most widespread thunderstorms will impact
land areas where more instability will develop, but a few storms
along the shorelines may produce locally gusty winds.

Low pressure will then move across southern Ontario and Quebec late
tonight and Monday, with a trailing cold front crossing the eastern
Great Lakes Monday. Southwest winds will increase as the low passes
by to our north, likely producing southwest-west winds of 20-25
knots and Small Craft conditions on Lakes Erie and Ontario. The
moderate winds will last into Monday night and early Tuesday before
diminishing by Tuesday as high pressure builds into the Great Lakes.

&&

.TIDES/COASTAL FLOODING...
A cold front will move across the eastern Great Lakes Monday as
low pressure moves east across Ontario and Quebec. Southwest
winds will increase around midday Monday across Lake Ontario,
then become more westerly during the afternoon and evening
following the cold frontal passage. The increase in westerly
winds will bring higher waves on Lake Ontario, combining with
very high lake levels to bring an increased risk of lakeshore
flooding on the east half of Lake Ontario.

For Monroe, Orleans, and Niagara counties, the westerly winds
will be shore parallel Monday and early Monday night, which
will likely not increase lakeshore flooding and erosion as much
as the eastern portion of the lake.

Winds may become more northwest late Monday night and Tuesday.
Model guidance shows some variation on wind speeds and
directions by Tuesday. The GFS is strongest and also most
northwest, and would bring lakeshore flood potential to the
entire south shore of the lake. The NAM and GEM are weaker and
more westerly, and would keep winds and wave action below the
criteria for an increase in lakeshore flooding. Given the
uncertainty, will continue to mention this period in the HWO for
now.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Watch from Monday morning through Tuesday
     morning for NYZ007.
     Lakeshore Flood Watch from Monday afternoon through Tuesday
     morning for NYZ004>006.
MARINE...None.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...Fries
LONG TERM...HSK
AVIATION...Hitchcock
MARINE...Hitchcock
TIDES/COASTAL FLOODING...Hitchcock/HSK
Hazardous weather outlook, May 19, 5:31 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
531 AM EDT Sun May 19 2019

NYZ008-010>014-019>021-085-200945-
Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
531 AM EDT Sun May 19 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Scattered thunderstorms will develop this afternoon into tonight. A
few of these storms may be severe with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-200945-
Niagara-Orleans-Monroe-
531 AM EDT Sun May 19 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Scattered thunderstorms will develop this afternoon into tonight. A
few of these storms may be severe with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Northwest winds will develop on Lake Ontario late Monday night and
Tuesday. There remains some uncertainty with how strong the winds
will be. If stronger winds develop, there will be an increased risk
of lakeshore flooding from higher wave action along the south shore
of Lake Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-200945-
Wayne-Northern Cayuga-Oswego-
531 AM EDT Sun May 19 2019

...LAKESHORE FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Scattered thunderstorms will develop this afternoon into tonight. A
few of these storms may be severe with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-200945-
Jefferson-
531 AM EDT Sun May 19 2019

...LAKESHORE FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Scattered thunderstorms will develop this afternoon into tonight. An
isolated storm may be severe with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-200945-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
531 AM EDT Sun May 19 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, May 19, 11:30 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1130 AM EDT Sun May 19 2019

NYZ002-003-011-191615-
Orleans-Genesee-Monroe-
1130 AM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT ORLEANS...WESTERN MONROE AND
NORTHERN GENESEE COUNTIES...

At 1129 AM EDT, a strong thunderstorm was located near Oakfield, or 9
miles south of Medina, moving northeast at 35 mph.

Winds in excess of 40 mph and small hail are possible with this
storm.

Locations impacted include...
Rochester, Greece, Chili, Batavia, Brockport, Albion, Hilton,
Brighton, Hamlin Beach State Park, Gates-North Gates, Le Roy,
Spencerport, Byron, Churchville, Oakfield, Holley, Kent, Riga,
Clarendon and Gaines.

This includes Interstate 90 between exits 48 and 47.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4309 7846 4312 7846 4340 7815 4333 7765
      4308 7764 4298 7789 4299 7791 4298 7791
      4293 7804
TIME...MOT...LOC 1529Z 226DEG 29KT 4309 7833

Hitchcock
Local storm report, May 19, 12:30 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1230 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND DMG     MURRAY                  43.27N  78.05W
05/19/2019                   ORLEANS            NY   LAW ENFORCEMENT

            TREE DOWN ON A CAR ON NORTH MAIN ST IN MURRAY. TIME
            ESTIMATED.

&&

EVENT NUMBER BUF1901295

DPK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 11:30 AM EDTSpecial Weather StatementBUFGenesee, Monroe, Orleans45 min
May 19, 11:38 AM EDTSevere Thunderstorm WarningBUFMonroe, Orleans39 min
May 19, 11:48 AM EDTSpecial Marine WarningBUF57 min
May 19, 1:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne40 min
May 19, 1:23 PM EDTSevere Thunderstorm WarningBUFWayne52 min
May 19, 1:26 PM EDTSpecial Marine WarningBUF34 min
May 19, 1:55 PM EDTSmall Craft AdvisoryBUF45 hr
May 19, 1:57 PM EDTSpecial Marine WarningBUF40 min
May 19, 2:20 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego55 min
May 19, 2:36 PM EDTSpecial Marine WarningBUF54 min
May 19, 2:39 PM EDTLakeshore Flood WarningBUFCayuga, Jefferson, Oswego, Wayne44 hr
May 19, 3:41 PM EDTSevere Thunderstorm WarningBUFCayuga34 min
May 19, 4:08 PM EDTSevere Thunderstorm WarningBUFOswego52 min
May 19, 5:19 PM EDTSpecial Weather StatementBUFLewis41 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.